Anyone have thoughts on this?
Last time I ran a tren cycle I noticed a huge mental fog that lasted a few weeks after discontinuing caber and tren.
During the cycle I felt like a god, both physically and mentally. My state of well being was incredible.
I'm thinking that during the tren cycle the caber keeps you in a great mood due to it constantly raising/releasing dopamine.
Could it be possible that after discontinuing it takes time for your body to naturally start producing dopamine? Sorta like how it takes time for natural test to come back?
Also, I'm cruising on test, so this is not associated with the lows of pct.
Just a thought I had, no science at all to back it up. Anyone have any thoughts?
Sent from my iPhone using Tapatalk
Could be something to that. I stay on caber .5 twice a week all the time because of the sexual benefits but I also run tren a lot.
Caber over prami anyday caber doesnt effect the dopmaine unless your running it for months on end. Ive read to run caber at least a week after tren is discontinued.
I been using prami, had sides of "foggy head". But they went away, guess my body got used to the prami. Have 0 sides from the prami and feeling great. Pinning 50mg eod of tren a. Hope this helps.